# SDR UALA2013072405216

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 53,889 hours, 14,145 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 COMPRESSOR INTERMEDIATE CASE CRACKED.  FOUND TO BE AIRWORTHY FOR FERRY FLIGHT.  NR 2 ENGINE COMPRESSOR INTERMEDIATE CASE CRACKED AT NR 3 SUPPORT STRUT CLAMP-UP PLATES.
